\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Two sequences of solutions for indefinite superlinear-sublinear elliptic equations with nonlinear boundary conditions

Abstract Related Papers Cited by
  • In this paper, we study semilinear elliptic equations with nonlinear Neumann boundary conditions. We prove the existence of a sequence of solutions converging to zero if the nonlinear term is locally sublinear and the existence of a sequence of solutions diverging to infinity if the nonlinear term is locally superlinear.
    Mathematics Subject Classification: Primary: 35J20; Secondary: 35J25, 35J66.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14 (1973), 349-381.

    [2]

    A. Ambrosetti, H. Brezis and G. Cerami, Combined effects of concave and convex nonlinearities in some elliptic problems, J. Funct. Anal., 122 (1994), 519-543.doi: 10.1006/jfan.1994.1078.

    [3]

    T. Bartsch and M. Willem, On an elliptic equation with concave and convex nonlinearities, Proc. Amer. Math. Soc., 123 (1995), 3555-3561.doi: 10.2307/2161107.

    [4]

    D. C. Clark, A variant of the Lusternik-Schnirelman theory, Indiana Univ. Math. J., 22 (1972), 65-74.

    [5]

    D. G. DeFigueiredo, J.-P. Gossez and P. Ubilla, Local superlinearity and sublinearity for indefinite semilinear elliptic problems, J. Funct. Anal., 199 (2003), 452-467.doi: 10.1016/S0022-1236(02)00060-5.

    [6]

    D. G. DeFigueiredo, J.-P. Gossez and P. Ubilla, Multiplicity results for a family of semilinear elliptic problems under local superlinearity and sublinearity, J. Eur. Math. Soc., 8 (2006), 269-288.doi: 10.4171/JEMS/52.

    [7]

    J. Garcia-Azorero, I. Peral and J. D. Rossi, A convex-concave problem with a nonlinear boundary condition, J. Differential Equations, 198 (2004), 91-128.doi: 10.1016/S0022-0396(03)00068-8.

    [8]

    R. Kajikiya, A critical point theorem related to the symmetric mountain pass lemma and its applications to elliptic equations, J. Funct. Anal., 225 (2005), 352-370.doi: 10.1016/j.jfa.2005.04.005.

    [9]

    R. Kajikiya, Superlinear elliptic equations with singular coefficients on the boundary, Nonlinear Analysis, T.M.A., 73 (2010), 2117-2131.doi: 10.1016/j.na.2010.05.039.

    [10]

    O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Elliptic Equations, translated by Scripta Technica, Inc. Mathematics in Science and Engineering, Vol. 46, Academic Press, 1968.

    [11]

    D. Naimen, Existence of infinitely many solutions for nonlinear Neumann problems with indefinite coefficients, Submitted for publications.

    [12]

    P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conference Series in Mathematics Vol. 65, American Mathematical Society, Providence, RI, 1986.

    [13]

    M. Struwe, Variational Methods, 2nd edition, Springer, Berlin, 1996.

    [14]

    Z.-Q. Wang, Nonlinear boundary value problems with concave nonlinearities near the origin, Nonlinear Differential Equations Appl., 8 (2001), 15-33.doi: 10.1007/PL00001436.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(131) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return